# SDR SCNA20230123043

- Difficulty date: January 20, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 68,336 hours, 26,530 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE LIGHT ILLUMINATED IN FLIGHT WITH ACCOMPANYING CABIN DECOMPRESSION, UNABLE TO MANUALY MAINTAIN CABIN PRESSURE.    PERFORMED  FIM TASK 21-31 TASK 823 LEFT PACK PRESSURE SYSTEM WITHIN THE CHART ALSO DUAL PACK PRESSURIZE SYSTEM LEAK DOWN WAS HIGH ON THE GOOD SIDE. OF THE GRAPH OK FOR SERVICE.
